RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1979, Volume 108(150), Number 4, Pages 551–566 (Mi msb2340)  

This article is cited in 3 scientific papers (total in 3 papers)

Bounded and almost periodic solutions of evolutionary variational inequalities

A. A. Pankov


Abstract: In this paper bounded and almost periodic (in the sense of Bohr and in the sense of Stepanov) solutions of evolutionary variational inequalities with monotone operators are investigated. Natural existence and uniqueness theorems are obtained for such solutions. The regularity with respect to time of bounded solutions is also studied in the appropriate spaces.
Bibliography: 19 titles.

Full text: PDF file (1543 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1980, 36:4, 519–533

Bibliographic databases:

UDC: 517.9
MSC: Primary 35A15, 35B15, 35B35; Secondary 47H05
Received: 07.04.1978

Citation: A. A. Pankov, “Bounded and almost periodic solutions of evolutionary variational inequalities”, Mat. Sb. (N.S.), 108(150):4 (1979), 551–566; Math. USSR-Sb., 36:4 (1980), 519–533

Citation in format AMSBIB
\Bibitem{Pan79}
\by A.~A.~Pankov
\paper Bounded and almost periodic solutions of evolutionary variational inequalities
\jour Mat. Sb. (N.S.)
\yr 1979
\vol 108(150)
\issue 4
\pages 551--566
\mathnet{http://mi.mathnet.ru/msb2340}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=534608}
\zmath{https://zbmath.org/?q=an:0442.49008|0405.49011}
\transl
\jour Math. USSR-Sb.
\yr 1980
\vol 36
\issue 4
\pages 519--533
\crossref{https://doi.org/10.1070/SM1980v036n04ABEH001858}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KM97000005}


Linking options:
  • http://mi.mathnet.ru/eng/msb2340
  • http://mi.mathnet.ru/eng/msb/v150/i4/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Pankov, “Boundedness and almost periodicity in time of solutions of evolutionary variational inequalities”, Math. USSR-Izv., 20:2 (1983), 303–332  mathnet  crossref  mathscinet  zmath
    2. A. A. Pankov, “Bounded solutions, almost periodic in time, of a class of nonlinear evolution equations”, Math. USSR-Sb., 49:1 (1984), 73–86  mathnet  crossref  mathscinet  zmath
    3. C. Corduneanu, “Almost periodic solutions to nonlinear elliptic and parabolic equations”, Nonlinear Analysis: Theory, Methods & Applications, 7:4 (1983), 357  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:310
    Full text:94
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020